Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


On the elliptic equation $ \Delta u=\varphi (x)u\sp \gamma$ in $ {\bf R}\sp 2$

Authors: Nichiro Kawano, Takaŝi Kusano and Manabu Naito
Journal: Proc. Amer. Math. Soc. 93 (1985), 73-78
MSC: Primary 35J60
MathSciNet review: 766530
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The equation $ ( * )\Delta u = \phi (x){u^\gamma }$ is considered in $ {{\mathbf{R}}^2}$, where $ \gamma \ne 1$ and $ \phi (x) \geqslant 0$ is locally Hölder continuous. Sufficient conditions are obtained for $ ( * )$ to possess infinitely many positive solutions which are defined throughout $ {R^2}$ and have logarithmic growth as $ \vert x\vert \to \infty $. An extension of the main result to the higher-dimensional case is also attempted.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 35J60

Retrieve articles in all journals with MSC: 35J60

Additional Information

PII: S 0002-9939(1985)0766530-X
Keywords: Semilinear elliptic equation, positive solution, entire solution, supersolution, subsolution
Article copyright: © Copyright 1985 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia